# SDR IPXA2020072087908

- Difficulty date: July 2, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 22,306 hours, 13,740 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5321025800200
- Condition: Canning
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300COCKPIT FLOOR PANEL CO-PILOTS SDE OB BETWEEN SEAT AND CB PANEL HAS PREVIOUS REPAIR OR CANNINGREPAIRED IAW SRM 51-77-12 PAR 2 (2) FIG 202 SHEET 3
